# SDR RAAA99E9032

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE COMPRESSOR INLET CASE HAS TWO INSERTS PULLED OUT AT LT INLET GUIDE VANE ANTI-ICE VALVE MOUNT PAD.  REPLACED NR 3 ENGINE.
